Coverart for item
The Resource Finite sections of some classical inequalities, [by] Herbert S. Wilf

Finite sections of some classical inequalities, [by] Herbert S. Wilf

Label
Finite sections of some classical inequalities
Title
Finite sections of some classical inequalities
Statement of responsibility
[by] Herbert S. Wilf
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1931-2012
http://library.link/vocab/creatorName
Wilf, Herbert S.
Index
index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Ergebnisse der Mathematik und ihrer Grenzgebiete
Series volume
Bd. 52
http://library.link/vocab/subjectName
Inequalities (Mathematics)
Label
Finite sections of some classical inequalities, [by] Herbert S. Wilf
Instantiates
Publication
Bibliography note
Bibliography: pages [80]-82
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
92302
Dimensions
24 cm
Extent
82 pages
Lccn
75105700
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)542803
Label
Finite sections of some classical inequalities, [by] Herbert S. Wilf
Publication
Bibliography note
Bibliography: pages [80]-82
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
92302
Dimensions
24 cm
Extent
82 pages
Lccn
75105700
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)542803

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...